The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (233 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 2, 2008, pp. 195–212
DOI: 10.4171/ZAA/1351

Published online: 2008-06-30

Error Estimates for the Regularization of Optimal Control Problems with Pointwise Control and State Constraints

S. Cherednichenko[1] and Arnd Rösch[2]

(1) Universität Duisburg-Essen, Germany
(2) Universität Duisburg-Essen, Germany

We discuss a linear-quadratic optimal control problem with pointwise control and state constraints. The state constraints are regularized by a Lavrentiev type regularization. The main results of the paper are estimates for the regularization error and the stability with respect to noisy data.

Keywords: Optimal control, linear-quadratic problems, state constraints, Lavrentiev regularization, perturbations, stability

Cherednichenko S., Rösch Arnd: Error Estimates for the Regularization of Optimal Control Problems with Pointwise Control and State Constraints. Z. Anal. Anwend. 27 (2008), 195-212. doi: 10.4171/ZAA/1351